An efficient iterative method for multi-order nonlinear fractional differential equations based on the integrated Bernoulli polynomials

Babak Azarnavid, Mahdi Emamjomeh, Mohammad Nabati, Abdollah Dinmohammadi. An efficient iterative method for multi-order nonlinear fractional differential equations based on the integrated Bernoulli polynomials. Comput. Appl. Math., 43(1):68, February 2024. [doi]

@article{AzarnavidEND24,
  title = {An efficient iterative method for multi-order nonlinear fractional differential equations based on the integrated Bernoulli polynomials},
  author = {Babak Azarnavid and Mahdi Emamjomeh and Mohammad Nabati and Abdollah Dinmohammadi},
  year = {2024},
  month = {February},
  doi = {10.1007/s40314-023-02573-7},
  url = {https://doi.org/10.1007/s40314-023-02573-7},
  researchr = {https://researchr.org/publication/AzarnavidEND24},
  cites = {0},
  citedby = {0},
  journal = {Comput. Appl. Math.},
  volume = {43},
  number = {1},
  pages = {68},
}